Table of Contents
Journal of Difference Equations
Volume 2015 (2015), Article ID 545364, 9 pages
http://dx.doi.org/10.1155/2015/545364
Research Article

A Note on a Modified Cournot-Puu Duopoly

Departamento de Matemática Aplicada y Estadstica, Universidad Politécnica de Cartagena, C/Doctor Fleming, s/n, 30202 Cartagena, Spain

Received 17 August 2014; Revised 10 December 2014; Accepted 10 December 2014

Academic Editor: Abdelalim A. Elsadany

Copyright © 2015 Jose S. Cánovas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to analyze a classical duopoly model introduced by Puu in 1991 when lower bounds for productions are added to the model. In particular, we prove that the complexity of the modified model is smaller than or equal to the complexity of the seminal one by comparing their topological entropies. We also discuss whether the dynamical complexity of the new model is physically observable.